# SDR AALA20150924002

- Difficulty date: September 24, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 46,092 hours, 22,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & SCRATCHES AT STATION 194, BETWEEN L20R - L22R.  BLENDED OUT SCRATCHES, WITHIN LIMITS IAW SRM 53-04-01 CONDITION 1 PARAGRAPH 5 C.  INSTALLED INTERNAL DOUBLER TO REPAIR DENT IAW SRM 53-04-02 FIGURE 2 SHEET 4 VIEW E.
